# SDR 3NXA5250001

- Difficulty date: March 8, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N525KY
- Make and model: Cessna 525A
- Aircraft serial: 525A0369
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 3808M
- Condition: Failed
- Part time: 2,106 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DOC 10 FOUND L/H EMERGENCY EXIT LIGHTING BATTERY PACK DRAINED AND WILL NOT TAKE A CHARGE. R&R P/N CBS28-1 WITH A REPAIRED UNIT. OPS CHECK GOOD. WORK PERFORMED IAW CE525A AMM REV19 CH. 33-50-00
